# SDR EIAA970040

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 59161752
- Condition: Cracked
- Location: Bs 640
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, FOUND RIGHT CANTED KEEL FORWARD ATTACH FITTING CRACKED 2 INCHES IN LENGTH AT BOLT HOLE, STATION 604.  REMOVED AND REPLACED RIGHT CANTED KEEL FORWARD ATTACH FITTING PER SRM 57-01 AND 57-30-2.  (M)
